# SDR QXEA2018092800350

- Difficulty date: September 26, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 27,274 hours, 29,036 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 697070003
- Condition: Out Of Balance
- Location: Nr 2
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT THROUGH 5000 FEET EXPERIENCED SIGNIFICANT VIBRATION IN ROUGH PATTERN OF 5-10 SECONDS OF VIBRATION, THEN NOTHING. PROPS WERE 900, THEN LEVEL OFF SET CRUISE TO 850, NO NOTICEIBLE DIFFERENCE IN VIBRATION. CALLED FLIGHT ATTENDANTS AND THEY BOTH COULD FEEL THE VIBRATION THROUGHOUT AIRPLANE. AIRCRAFT WAS IN CLEAN CONFIGURATION, 220 KNOTS IN CLIMB, ANTI-ICE/BOOTS OFF. VMC WEATHER CONDITIONS. RETURN TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PERFORMED CHECK FLIGHT. SATISAFACTORY. COMPLIED WITH #2 PROP BALANCE I/A/W MTC 6611001. BALANCE SOLUTION SUCCESSFULLY APPLIED.
